# SDR 07FDEA01779

- Difficulty date: May 12, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 19,495 hours, 10,052 cycles
- Engine: Ge CF6*
- Engine time: 10,628 hours, 5,777 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Connector
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE THRUST REVERSER DEACTIVATED DUE TO MEL OF NR 2 ENGINE HP VALVE (MEL 36-11-03).  MEM MX FAILED TO SECURE ALL CONNECTORS PER MEL   78-30-01-A.  MX SECURED ALL C/P'S PER MEL AND FLT CONTINUED.
